# SDR QMLA2012082212141

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 6,679 hours, 23,079 cycles
- Engine: Tmeca ARRIEL2B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020006
- Part serial: MA1813
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL GEARBOX CHIP LIGHT ILLUMMINATED DURING FLIGHT.  3 MM CHIP WAS FOUND.
